# SDR SWAA2025060276727

- Difficulty date: May 29, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 39,420 hours, 18,966 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Control Module
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

AIRCRAFT DID NOT PRESSURIZE ON CLIMB OUT. REACHED 15;000 FT. DIFFERENTIAL PRESSURE AT 0. COMFIRMED BLEED AIR ON. <[01] R AND R CABIN PRESSURE CONTROL MODULE PER MM 21-31-02. SYSTEM OPS NORMAL.
